Lemsip Max Day & Night Cold & Flu Relief Capsules - 16 Capsules *

EUR 7,77 Nu Kopen 17d 6h, EUR 9,97 Verzending, 14-Day Teruggaven, Betaal met PayPal en u bent volledig beschermd.

Verkoper: mhspharmacy1 (52.258) 99.6%, Objectlocatie: Rossendale, Verzending naar: GB en vele andere landen, Objectnummer: 142576409860 MHSPharmacy A service you can trust MHS Pharmacy is an online pharmacy which is regulated by the General Pharmaceutical Council so you can buy with confidence. We take pride on being able to provide all the branded health and beauty products available on the high street at a low price. We are able to offer customers that have access to the Internet, products to their door and free advice. If you have any questions regarding this item please feel free to ask and our duty pharmacist will respond.FREE P+P with this item and if you order BEFORE 1PM (Mon-Fri excluding bank holidays) for SAME DAY DESPATCH. Product description:Lemsip Max Day & Night Cold & Flu Relief Capsules. For releif of; Headaches Body Aches Blocked Nose Sore Throat Suitable forAdults and children over 16 years of age Age Restriction You must be at least 16 years old to purchase this product. How to usePlease read the enclosed leaflet carefully before use. How to take: For oral use. The capsules should be swallowed whole with water. Do not chew. How much to take: Adults, the elderly and children ages 16 years and over: Take 2 red and yellow capsules every 4 to 6 hours during the day to a maximum of 3 doses. Do not take more than 6 red and yellow capsules (3 doses) in any 24 hour period. Take 2 blue and red capsules at night. Do not take more than 8 capsules (4 doses) in total in any 24 hour period.Hazards and CautionsCONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage. Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding. Do not give to children under 16 years of age. Do not take more medicine than the label tells you to. If you do not get better talk to a doctor. Keep out of the sight and reach of children. Do not take if: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, or are taking or have taken MAOI's (antidepressants) within 14 days, if you are taking other sympathomimetic decongestants. Storage Do not store above 25°C. Store in the original package. Precautions This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist. Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies. Keep all medicines out of the reach of children.IngredientsParacetamol 500mg, Caffeine 25mg, Phenylephrine hydrochloride 6.1mg Active Ingredients: Each Day capsule contains: Paracetamol 500mg, Caffeine 25mg, Phenylephrine hydrochloride 6.1mg Each Night capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride This Night Capsule does not contain any ingredients to make you drowsy. Also contains: Starch, Croscarmellose Sodium, Sodium Laurilsulphate, Magnesium Stearate, Sterilised Talc, Gelatin, Titanium Dioxide (E171), Quinoline Yellow (E104), Patent Blue V (E131), Erythrosin (E127), Shellac. Condition: New, Brand: Lemsip, MPN: Does Not Apply, Unit Quantity: 16 Capsules, Unit Type: Unit, Type: Cough/Cold/ Flu, Formulation: Capsule

ak109.com Insights ak109.com Exclusief
  •  Populariteit - 1.381 bekeken, 3.4 views per day, 403 days on eBay. Super hoge hoeveelheid van bekeken. 3 verkocht, 997 beschikbaar.
  •  Prijs -
  •  Verkoper - 52.258+ producten verkocht. 0.4% negatieve feedback. Grote verkoper met zeer goede positieve feedback en meer dan 50 ratings.
Vergelijkbare producten Items
Sitemap